Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Correction to ``The ghost of an index theorem''


Author: Robin Harte
Journal: Proc. Amer. Math. Soc. 128 (2000), 3145-3148
MSC (2000): Primary 46B42; Secondary 47A10, 47A53
Published electronically: June 9, 2000
Original Article: Proc. Amer. Math. Soc. 106 (1989), 1031-1033.
MathSciNet review: 1769453
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract:

The ``ghost of an index theorem" is an isomorphism between products of the kernel spaces and the cokernel spaces of a pair of bounded operators and their product, valid when each operator and also the product is assumed to have a generalized inverse. In this note we correct an error in the original proof, and extend the result to operators with closed range.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 46B42, 47A10, 47A53

Retrieve articles in all journals with MSC (2000): 46B42, 47A10, 47A53


Additional Information

Robin Harte
Affiliation: School of Mathematics, Trinity College, University of Dublin, Dublin 2, Ireland
Email: rharte@maths.tcd.ie

DOI: http://dx.doi.org/10.1090/S0002-9939-00-05885-8
PII: S 0002-9939(00)05885-8
Received by editor(s): March 10, 1999
Received by editor(s) in revised form: June 3, 1999
Published electronically: June 9, 2000
Communicated by: David R. Larson
Article copyright: © Copyright 2000 American Mathematical Society